# SDR AWXA200300771

- Difficulty date: July 2, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 14,195 hours, 8,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Missing
- Location: Seat Row 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT STRIP AT SEAT ROW 7 WAS FOUND MISSING.  MAINTENANCE INSTALLED A NEW REPLACEMENT EMERGENCY ESCAPE PATH LIGHT STRIP AT SEAT ROW 7 IAW BMM 33-51-81, OPERATIONAL CHECK WAS GOOD.
